# SDR IPXA2024111939235

- Difficulty date: November 17, 2024
- Submitted: November 19, 2024
- Operation: Air carrier
- Aircraft: N605UP
- Make and model: Boeing 747-8F
- Aircraft serial: 64252
- Aircraft time: 27,243 hours, 4,045 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Punctured
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DOOR DAMAGED / CONTROL ROD PUNCHED A HOLE IN THE SKIN CLOSING ACTION ITEM CANCELLED SEE FINAL REPAIR EO-85515-REQ2
